Archiv der Mathematik

, Volume 74, Issue 3, pp 221–225

On higher order embeddings of Calabi-Yau threefolds

  • M. C. Beltrametti
  • T. Szemberg

DOI: 10.1007/s000130050434

Cite this article as:
Beltrametti, M. & Szemberg, T. Arch. Math. (2000) 74: 221. doi:10.1007/s000130050434

Abstract.

Let X be a smooth Calabi-Yau threefold and let L be an ample and spanned line bundle on X. We give lower bounds for nL to be k-jet ample or k-jet spanned.

Copyright information

© Birkhäuser Verlag, Basel 2000

Authors and Affiliations

  • M. C. Beltrametti
    • 1
  • T. Szemberg
    • 2
  1. 1.Dipartimento di Matematica, Via Dodecaneso 35, I-16146 Genova, ItalyIT
  2. 2.Max-Planck-Institut für Mathematik, Gottfried-Claren-Str. 26, D-53225 Bonn, GermanyDE